# SDR 2008UALA00213

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 37,505 hours, 13,700 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LANDING GEAR DID NOT RETRACT AFTER T/O.  PFR SHOWS 25GA FAULT, SERVICED NOSE GEAR STRUT, REPLACED LGCIU NR 2  ACCOMPLISHED A TEST FLIGHT WITH THREE SUCCESSFUL DEPLOY AND RETRACTIONS.  A/C HAS NOT HAD THIS ISSUE SINCE JAN 15, 2008.
